MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL MAX 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL MAX 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
 
Event or Problem Description
Customer reported 4 dual picc that had a wire crimp in two places.It was a hard picc to place and they competed with ij and pacer wires.Placer had a lot of tension trying to thread and pull back the wire.She had to open up a new kit to be successful dropping the picc line.Additional information received 16 august 2023: event did not involve an urgent/life threatening medical situation.This report addresses the first device.
 
Additional Manufacturer Narrative
Based on a review of this information, the following was concluded: the complaint of a bent stylet is confirmed but the root cause could not be determined.One 3cg tls stylet with its extension tubing and plastic spike were returned for evaluation.An initial visual observation revealed the stylet to be pulled about halfway through the septum of the extension tubing.One bend was observed at the distal tip of the stylet at the coating, and a second bend was observed just proximal of the septum.Because it is unknown what difficulties were experienced during the placement of the device, the complaint of a bent stylet is confirmed but the exact cause could not be determined.This complaint will be recorded for future trending and monitoring purposes.Evaluation findings are in section h11.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.During initial intake of the reported complaint, it appeared that 4 events occurred and 4 medwatch reports were submitted.After additional file review it was determined that the 4 mentioned in the event description was the french size of the catheter and not the quantity of occurrences; only 1 event occurred.This medwatch report will address that event.
 
Event or Problem Description
Customer reported 4 dual picc that had a wire crimp in two places.It was a hard picc to place and they competed with ij and pacer wires.Placer had a lot of tension trying to thread and pull back the wire.She had to open up a new kit to be successful dropping the picc line.Additional information received 16 august 2023: event did not involve an urgent/life threatening medical situation.

Brand Name
DOT PROV 4F DL MAX 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17596424
Report Number3006260740-2023-03610
Device Sequence Number7552201
Product Code LJS
UDI-Device Identifier00801741130366
UDI-Public(01)00801741130366
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue NumberS1274108D
Device Lot NumberREHN1458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer01/24/2024
02/01/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date02/01/2024
02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown